Rocky Mountain Journal of Mathematics

Automorphisms of surfaces in a class of Wehler K3 surfaces with Picard number $4$

Arthur Baragar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we find the group of automorphisms (up to finite index) for K3 surfaces in a class of Wehler K3 surfaces with Picard number $4$. In doing so, we demonstrate a variety of techniques, both general and ad hoc, that can be used to find the group of automorphisms of a K3 surface, particularly those with small Picard number.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 2 (2016), 399-412.

Dates
First available in Project Euclid: 26 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1469537469

Digital Object Identifier
doi:10.1216/RMJ-2016-46-2-399

Mathematical Reviews number (MathSciNet)
MR3529075

Zentralblatt MATH identifier
1358.14028

Subjects
Primary: 14J27: Elliptic surfaces 14J28: $K3$ surfaces and Enriques surfaces 14J50: Automorphisms of surfaces and higher-dimensional varieties

Keywords
K3 surface automorphism Hausdorff dimension ample cone

Citation

Baragar, Arthur. Automorphisms of surfaces in a class of Wehler K3 surfaces with Picard number $4$. Rocky Mountain J. Math. 46 (2016), no. 2, 399--412. doi:10.1216/RMJ-2016-46-2-399. https://projecteuclid.org/euclid.rmjm/1469537469


Export citation

References

  • A. Baragar, Rational points on $K3$ surfaces in ${\bf P}^1\times{\bf P}^1\times{\bf P}^1$, Math. Ann. 305 (1996), 541–558.
  • Arthur Baragar, The ample cone for a $K3$ surface, Canad. J. Math. 63 (2011), 481–499.
  • Arthur Baragar and Ronald van Luijk, $K3$ surfaces with Picard number three and canonical vector heights, Math. Comp. 76 (2007), 1493–1498 (electronic).
  • Hervé Billard, Propriétés arithmétiques d'une famille de surfaces $K3$, Comp. Math. 108 (1997), 247–275.
  • D.R. Morrison, On $K3$ surfaces with large Picard number, Invent. Math. 75 (1984), 105–121.
  • I.I. Pjateckiĭ-Šapiro and I.R. Šafarevič, Torelli's theorem for algebraic surfaces of type ${\rm K}3$, Izv. Akad. Nauk 35 (1971), 530–572.
  • Lan Wang, Rational points and canonical heights on $K3$-surfaces in ${\bf P}^1\times{\bf P}^1\times{\bf P}^1$, Contemp. Math. 186, American Mathematical Society, Providence, RI, 1995.
  • Joachim Wehler, $K3$-surfaces with Picard number $2$, Arch. Math. (Basel) 50 (1988), 73–82.